EconPapers    
Economics at your fingertips  
 

Smooth coefficient models with endogenous environmental variables

Michael S. Delgado, Deniz Ozabaci, Yiguo Sun () and Subal Kumbhakar ()

Econometric Reviews, 2020, vol. 39, issue 2, 158-180

Abstract: We develop a three-step, oracle-efficient estimator for a structural semiparametric smooth coefficient model with endogenous variables in the nonparametric part of the model. We use a control function approach, combined with both series and kernel estimators to obtain consistent and asymptotically normal estimators of the functions and their partial derivatives. We develop a residual-based test statistic for testing endogeneity, and demonstrate the finite sample performance of our estimators, as well as our test, via Monte Carlo simulations. Finally, we develop an application of our estimator to the relationship between public benefits and private savings.

Date: 2020
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/07474938.2018.1552413 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:emetrv:v:39:y:2020:i:2:p:158-180

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/LECR20

DOI: 10.1080/07474938.2018.1552413

Access Statistics for this article

Econometric Reviews is currently edited by Dr. Essie Maasoumi

More articles in Econometric Reviews from Taylor & Francis Journals
Bibliographic data for series maintained by ().

 
Page updated 2022-01-05
Handle: RePEc:taf:emetrv:v:39:y:2020:i:2:p:158-180